Публикация №5126

Название публикацииPROBABILISTIC INEQUALITIES FOR SUMS OF INDEPENDENT RANDOM VARIABLES IN TERMS OF TRUNCATED PSEUDOMOMENTS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1998
Том42
Номер3
ГлаваНе задан
Страницы520-528
АннотацияНе задан
АвторыNagaev SV
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1983) NON-CLASSICAL ESTIMATES OF THE RATE OF CONVERGENCE IN THE CENTRAL LIMIT-THEOREM TAKING INTO ACCOUNT LARGE DEVIATIONS